# SDR C2XA04TY019

- Difficulty date: January 18, 2004
- Submitted: January 20, 2004
- Operation: Air carrier
- Aircraft: N14505
- Make and model: Emb EMB-135ER
- Aircraft serial: 145192
- Aircraft time: 7,635 hours, 7,647 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14525480003
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION THE CARGO DOOR LOWER SILL WAS FOUND CORRODED. MAINTENANCE REMOVED AND REPLACED THE SILL BEAM. IAW-EMB-SRM-51-40-02.
